Ask an expert
Question

28 Aug 2007

Libido
I am a 30 something woman. My libido has dropped drastically. Is there something that I can take?
Answer 399 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Mitch

This can be due to hormonal changes, or stress or medication or just plain fatique. You could go for a proper medical check up to see if your thyroid etc is fine, that your female hormone levels are normal. If you have any emotional problems, like high stress levels or depression, that should be managed. You can take Zinc and vit B supplements.

Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19314 votes
Vote